# SDR RAIA201603240001

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 36,285 hours, 20,815 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE THRUST REVERSER FAIL EICAS MSG DURING CRUISE, EMERGENCY LANDING.  R & R FADEC 2A.  OPS CHECK GOOD.
